# SDR COMA0060055

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Engine: Ge CF343A1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Condition: Leaking
- Location: Rt Engine
- Part time: 1 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE IFSD BECAUSE OF LOW OIL PRESURE.  REMOVED AND INSPECTED ALL AGB DRIVE CARBON SEALS.  NO DEFECTS FOUND.  REASSEMBLED AND C/W OIL CONSUMPTION RUNS.  ALL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
